What to do when gums peel and turn white after using Dr.Tichenor's Mouthwash?
3 months ago
I used the mouthwash for 3 days to stop wisdom tooth pain. I stopped using it yesterday, because it was painful to my gums. Now my gums are peeling, white and bleeding a little. Is there anything, should I do to help my gums heal.
Doctor Answers 1
Helping gums heal
It sounds like a chemical or allergic reaction to the mouthwash. First, you should not use it again. Warm salt water or tea can help the area feel better. There is a perscription product called Gelclairwhich is almost mraculous in speeding healing and instantly increasing comfort.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.